× Didn't find what you were looking for? Ask a question
  
  
Top Posters
Since Sunday
15
s
5
4
4
m
4
l
3
M
3
j
3
P
3
t
3
S
3
c
3
New Topic  
tjrwnghks3 tjrwnghks3
wrote...
Posts: 1016
Rep: 0 0
3 years ago
The nurse is monitoring a child who has received epidural analgesia with morphine. The nurse is careful to monitor for which of the following adverse effects of the medication?
 
  A) Epidural hematoma
  B) Arachnoiditis
  C) Spinal headache
  D) Respiratory depression
Read 30 times
3 Replies
Replies
Answer verified by a subject expert
Vianney3Vianney3
wrote...
Top Poster
Posts: 924
Rep: 2 0
3 years ago
Sign in or Sign up in seconds to unlock everything for free
D
Feedback:
The nurse needs to monitor for signs of respiratory depression, a potential adverse effect of the opioid medication. Epidural hematoma, arachnoiditis, and spinal headache are potential adverse effects of the insertion of the epidural catheter.
1

Related Topics

wrote...
3 years ago
Thanksss
wrote...
A month ago
Thank you
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  428 People Browsing
 1063 Signed Up Today
Your Opinion
Do you believe in global warming?
Votes: 309

Related Images
 774
 1470
 58